Paxil withdrawal brain zaps

Common Questions and Answers about Paxil withdrawal brain zaps

paxil

Avatar m tn What I would do is try taking a healthy dose of fish oil every day and see if it helps -- many people have reported this helps with the brain zaps. If the withdrawal eases, you're home free. If it gets worse or particularly if it turns emotional, I'd go back on the Paxil and taper off more slowly. But if it's just brain zaps and nothing else, I'd give it a couple days and try the fish oil.
Avatar m tn Wow so relieved to see others having issues with brain zaps. It's scary and sometimes I feel like my eyes have pressure and want to pop out, but its not a pain, just a constant numb sort of annoyance. My fingers and toes are cold most of the time as well.
Avatar n tn Who would guess that taking only 10mg paxil could cause such disruption in one's life when trying to discontinue taking it. I am trying to wean off and started a week ago going every other day, then every third day etc. The dizziness headaches flu like symptons etc have been awful. Is there any help out there to deal with this? I have been taking paxil for seven years and gained 40 lbs.
Avatar f tn t go back on antidepressants - but am wondering what to call this - maybe brain zaps work. Equally, I am wondering how long THIS is going to happen.
1423357 tn?1511085442 Interestingly she had not one zap earlier in the evening while talking to a friend we met while out at dinner. She says it was almost like when her brain is active, the zaps go away. So she took the Paxil around 10pm, and within minutes, the brain zaps stopped, and she had a restful night. Today starts Day 3 off Effexor.
Avatar n tn Hiya, well to be honest there really isnt an answer, it really all depends on the individual. There are people on this forum who once quit Paxil have gone on to have problems for yrs, but others only a month or so, so there is no telling. Some people have actually said that to ease the withdrawal of Paxil or other anti-d's they have taken St.
944223 tn?1245869858 Fish oil supplements have been known to help with the brain zaps. If it gets worse than you can handle, go back on the last dose of Paxil you were on and taper more slowly. But as I say, you might at this point want to just try the fish oil and get plenty of exercise, since it sounds like a mild withdrawal.
Avatar n tn For the brain zaps, try fish oil. You can also try tapering more slowly.
1042487 tn?1275279899 I'm suffering with the brain zaps after coming off of Lexapro. I tapered off the Lexapro, incrementally and very, very slow. The withdrawal symptoms didn't start right away with my last dose which fooled me into thinking I would miss that part. But, alas not to be. Anyway, it's been 28 days with the zaps, shakiness, and irritablility. I started taking Primrose Oil and doubling up on my fish oil (2000mgs) around 10 days ago.
Avatar f tn Do a search for 'Paxil brain zaps' on Yahoo or Google. It's become pretty well documented recently but some doctors don't seem to be aware of it for some reason... http://****.org ...has a fairly standard description. Just keep in mind people overwhelmingly share negative information on antidepressants on the internet than positive experiences (people like to share negative experiences more it seems).
Avatar n tn Absolutely DO NOT change or go off your meds without a really good psychiatrist. Don't try to do it through your regular m.d. and don't do it alone. I did try to get off of Paxil and could tolerate the zaps and brain fog but once I got down to 10mg from 40mg life became utter hell. I did this on my own and really wasted 3.5 months. It's dangerous to do it alone. I'm on Lexapro right now but will probably change to Prozac.
Avatar n tn It does this alot off and on, I am on month two, all my other complaints are gone except I am still having head zaps, after thinking I was dying of a brain tumour and going to the er to be tested and finding nothing, I came on the internet and boom found other ppl with the same thing and all had just stopped using paxil either cold turkey or with tapering, I have counted the ppl I have met with it, I am up to 148 ppl right now, out of about 170 ppl I have asked thats a pretty large percentage,
Avatar f tn Yeah, go more slowly on your taper. If it's too bad for you, you can always slow down. They also make a liquid for people who need to really taper slowly. Try taking a hefty dose of fish oil every day -- it's said to help with the brain zaps. But Paxil and Effexor are the two hardest to go off of, so just take it easy, relax, think of it as being sick, and go as slowly as you need to.
551789 tn?1237180929 That's the only way i can describe the strange feeling I get in my head. It's almost purely physical but it send me into a panic attack. I get almost convinced I'm having a stroke or something and the feeling lasts about 30 mins.
1167245 tn?1353878500 http://theblondepharmacist.wordpress.com/2007/11/17/brain-shivers-brain-zaps-brain-shocks/ The more I think about it, the more I think (and hope) that it might be the Prozac finally leaving my system. I'm trying not to get anxious about it, but I can be a bit of a hypochondriac sometimes. So any input will be very much appreciated!
Avatar n tn Brain zaps are really unpleasant i know, i had them while tappering from Paxil. I think your very brave to go cold turkey, personally i wouldnt do it as it can be dangerous. Your brains transmitters are going nuts right now. If it gets worse or persists maybe you should think about taking a trip to the doc or maybe go to the health food shop and see if they have something to help, fish oil and B -vitamins may help to ease the zaps.
Avatar f tn t want to hear this, but tapering as slowly as you need to is the only safe way to come off this med (or many others as well, but especially Paxil). And that pace of tapering is different for everyone. As for the dizziness and the zaps, a healthy dose of fish oil can be very helpful, and you might also try some ginger (in supplement or juiced form). Some find using St. John's Wort after stopping completely is helpful, some don't.
Avatar n tn I am 66, how long will paxil withdrawal last for me? I have been taking it dor 12 years.
Avatar n tn I was takinag paxil 30mg for 5 years , and in febuarary i stopped ttaking it , and then all of a sudeen its been 6 months , and i sometimes i get random brain zaps in the head , it makes u dizzy but they last a few seconds , like maybe 1 second , or a fraction of second u feel dizzy , and then it goes away , but it doesnt happen everday , justrandomly , sometimes once a week , sometimesa week , sometimes once every two weeks , not sure what triggers them !!!
Avatar n tn Let me get this right, you're being dosed on antidepressants by a nurse practitioner? Not a psychiatrist? Geez, even psychiatrists hardly know anything about these meds, let alone a nurse practitioner who doesn't study them at all. Paxil can be a tough med to be on and to quit. It needs to be tapered off slowly. Going on Zoloft or any other med won't necessarily do anything to mitigate the withdrawal effects of another med. You may be in Paxil withdrawal, you may not.